# SDR ASAA2015022210742

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,621 hours, 9,170 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Failed
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE, APU SCAVENGE OIL FILTER R & R FOUND LUBE MOD FILTER DPI INDICATOR EXTENDED.  ACFT GROUNDED.  PERFORMED OIL FILTER INDICATOR SERVICING REF: MM 49-91-13 MAG PLUG CLEAN/FILTER CLEAN NO DEBRIS REPLACED FILTER, OPS/LEAK CHECK GOOD.
